# SDR IPXA13178865

- Difficulty date: June 8, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 11,259 hours, 7,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO FLOORBOARD 131BH LOWER SKIN IS CRACKED.     FABRICATED FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX B.
